# SDR UPS07849836

- Difficulty date: May 14, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM STA 1300 RBL 12 HAS EXFOLIATION CORROSION BETWEEN FLOORBEAM AND FLOORBOARD.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER. IAW SRM 51-1-8, 53-7-3 FIG 10, 51-2-1 FIG 1 SHT 7, TR 51-130 NOTE 19.
